MathSciNet Relay Station
MathSciNet bibliographic data
MR2569074 49Q20 (58J65 60B99)
Figalli, Alessio; Rifford, Ludovic Continuity of optimal transport maps and convexity of injectivity domains on small deformations of $\Bbb S\sp 2$. Comm. Pure Appl. Math. 62 (2009), no. 12, 1670–1706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement